MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. OES CHOLEDOCHOFIBERSCOPE; CHOLEDOCHO FIBERSCOPE

AIZU OLYMPUS CO., LTD. OES CHOLEDOCHOFIBERSCOPE; CHOLEDOCHO FIBERSCOPE
Model Number CHF-CB30L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the oes choledochofiberscope exhibited a broken outer sheath tip.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 10 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was presumed to have been due to the user's handling of the device, from which physical stress was applied to the distal end, which led to occurrence of the suggested event.The user may be able to detect the suggested event by handling the device in accordance with the following instructions for use (ifu): preparation and inspection of the endoscope.It is suggested that the user facility review the method of device handling according to the ifu.Olympus will continue to monitor field performance for this device.

Brand Name
OES CHOLEDOCHOFIBERSCOPE
Common Device Name
CHOLEDOCHO FIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19192533
Report Number9610595-2024-08744
Device Sequence Number12672648
Product Code FBN
UDI-Device Identifier04953170340154
UDI-Public04953170340154
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K912120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHF-CB30L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown